On Air Now 12:00 - 13:00

Time After Time

Ken Anton

It was the biggest such event that hospital radio has ever been involved in – The BIG Broadcast 2017 joined together 37 hospital radio stations for 48 hours of special guests, live music, requests, radio bingo and much more over the May Day Bank Holiday weekend.

Richard Smith and his team went on air from his studio in Lancashire at 6pm on Saturday.  Programmes included live musical performances, special guests and a game of national radio bingo, which was played by patients listening in around the country including those at Basingstoke and North Hampshire Hospital. 

Musical guests included the Pendle Jazz Men performing live.

Singer Kiki DeVille also performed live. 

Other celebrity appearances included Phil Tufnell, Jonathan Agnew, Matt Allwright, Matthew Wright, Lorraine Kelly, Larry Lamb, Andi Peters, Ruth Langsford and Debbie McGee.

HRB was part of the event with a one-hour 80s special hosted by Neil Ogden and Mel Montagnon, which included the weekly Sainsbury's draw, won by John on C3.  Co-Presenter Mel Montagnon delivered the prize on the air during the show.

Most importantly there was plenty of opportunity for requests collected by participating stations and phoned in by listeners around the UK.

It was the 7th BIG Broadcast and the news that was announced right at the end of the show is that the team will return for an 8th time live on New Year's Eve at mid-day for a show to see in the new year.

 

 

Today’s Programmes

  • HRB
Image Time Programme
05:00

HRB's Greatest Hits

06:00

60s Rewind at 6

07:00

HRB Breakfast Mix

Music and Features to wake up to.

08:00

Vinyl Impressions

Martyn Brown

An hour of music on vinyl - crackles and all.  Each show plays music on a different theme from modern pop to old gold and rare.

09:00

21st Century Hits

The biggest songs from the last 2 decades
10:00

HRB Morning Mix

2 hours of Local news and features
12:00

Time After Time

Ken Anton
13:00

What's on the Jukebox

Mike Winn
14:00

HRB's Greatest Hits

15:00

Looking Back with Terry Firth

16:00

On The Sunny Side of the Street

Ken Anton
17:00

HRB Afternoon Mix

Local News and Information
18:00

Roger Scott

Music the Way You Like It
20:00

Tom Williams

Friday Evening Music on Demand
22:00

The Retro Radio Show

Andy Henly

New time for 2 hours of nostalgia and great music

00:00

Dark Side of the Moon

Gary Jackson

Join Gary to get your Friday nights rocking!

02:00

HRB Nightshift